# SDR GTIA2025010338646

- Difficulty date: December 31, 2024
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 8,063 hours, 3,473 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA STATED THERE WAS A FUNNY SMELL IN THE AFT PART OF THE AIR PLANE, POSSIBLY A FUME EVENT SMELL: WET FEET/SO-PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO ODORS NOTED
